# SDR UIEA2021050701095

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD, KEEL BEAM ASSEMBLY INTERIOR STRUCTURE, STA 1383 LBL 9( BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02 REV 91. PERFORMED NDT INSP. REFER TO J/C ATTACHING SHEET NO. 0291704 AND DATA SHEET NO. 5767374-1. ACCOMPLISHED EI NO. T202153M-1167 REV 1. CONDITION CHECK NORMAL. )
